English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonlinear evolution of Yukawa couplings in the double Higgs and supersymmetric extensions of the standard model

MPS-Authors
/persons/resource/persons20718

Theisen,  Stefan
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

379428.pdf
(Publisher version), 339KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Grzadkowski, B., Lindner, M., & Theisen, S. (1987). Nonlinear evolution of Yukawa couplings in the double Higgs and supersymmetric extensions of the standard model. Physics Letters B, 198(1), 64-68. doi:10.1016/0370-2693(87)90160-2.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5D86-5
Abstract
The nonlinear evolution equations for Yukawa coupling matrices are discussed in the context of the standard, double Higgs and supersymmetric model of electroweak interactions. In each case, even in the presence of a very heavy top quark the approximate analytical solutions for the nonlinear evolution of masses and mixing angles are found. Comparison of the analytical approach with numerical solutions confirm the excellent validity of the approximation. Some possible further applications of the developed method are suggested.